On Fano Manifolds of large index.
Manuscripta mathematica, Tome 70 (1991) no. 1, pp. 145-152
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MM2_1991__70_1_155577,
author = {Jaroslaw A. Wisniewski},
title = {On {Fano} {Manifolds} of large index.},
journal = {Manuscripta mathematica},
pages = {145--152},
year = {1991},
volume = {70},
number = {1},
zbl = {0726.14028},
url = {http://geodesic.mathdoc.fr/item/MM2_1991__70_1_155577/}
}
Jaroslaw A. Wisniewski. On Fano Manifolds of large index.. Manuscripta mathematica, Tome 70 (1991) no. 1, pp. 145-152. http://geodesic.mathdoc.fr/item/MM2_1991__70_1_155577/